# SDR DXTA2009031903556

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 2,774 hours, 1,874 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6361B000104
- Part serial: 0026
- Condition: Inoperative
- Location: Stabilizer
- Part time: 2,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM INOP ON CLIMBOUT. BECAME INTERMITTENT AS AIRSPEED WAS DECREASED.  REMOVED AND REPLACED PRIMARY STABILIZER TRIM ACTUATOR WITH OVERHAULED UNIT, AND RIGGED STABILIZER AND EICAS POSITION INDICATION.  ALL OP CHECKS NORMAL IAW MM 27-40-00.
